# SDR AALA20120422011

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR SILL SPLASH GUARD HAS CORROSION ON HORIZONTAL AND VERTICAL LEGS IN CENTER OF SPLASH GUARD.  REPLACED SPLASH GUARD PER SRM 51-40-02.
